# SDR SWIA202503061224

- Difficulty date: December 24, 2024
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED.  (C-CHECK RO 3/5/2025)    INSTALLED 1 EA. NEW "A"-BRACKET ON INBD. SIDE OF R/H UPPER TRANSCOWL. REF. REO 670-54-21-971, REV. B, 2023-11-28. COMPLIED WITH STEPS 1-3, AND COMPLIED WITH TASK CARD: 51-900-1002-SKY.
